# SDR SCNA20171015206

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L1 CREASE BEAM HAS AREAS OF CORROSION BETWEEN BS 312 TO 344.  BLENDED CORROSION,  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE CREASE BEAM.  LOCATED, DRILLED, COUNTER SUNK, APPLIED ALODINE, PRIMED.
